메뉴 건너뛰기




Volumn 75, Issue 3, 2007, Pages 250-252

An algebraic approach for a charged particle in a certain magnetic field

Author keywords

[No Author keywords available]

Indexed keywords

ALGEBRA; MAGNETIC FIELD EFFECTS; MATHEMATICAL OPERATORS; WAVE FUNCTIONS;

EID: 34347230908     PISSN: 00318949     EISSN: 14024896     Source Type: Journal    
DOI: 10.1088/0031-8949/75/3/003     Document Type: Article
Times cited : (13)

References (27)
  • 19
    • 34347269207 scopus 로고    scopus 로고
    • Karmadeva M 2003 Preprint math-ph/0306069
    • (2003)
    • Karmadeva, M.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.